Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm guessing it'd probably make your skin VERY dry, since accutane itself does that anyway, and so can BP. But then again, I haven't tried accutane, but plan to...and my skin is extremely oily so...

Share this post


Link to post
Share on other sites

I used this the first few days of my accutane treatment to try and combat any 'initial breakout'. I wouldn't suggest this only because accutane is depleting your skin of oil and BP is NOT good for your skin to begin with. (not that accutane is good for you either) If there isn't any oil to balance out what the BP is doing I imagine its much worse for your skin in the long run. Im starting my second week.. no bad breakouts but Im sure it has nothing to do with the few days of BP. My skin is already extremely dry and BP would probably practically burn it. Just deal with those little zits that pop out. They pop out so fast because accutane is working from the inside out to push that crap out of your face -- bp works to dry it up from the outside - in and it just seems contradictory to me. The zits come and go so fast anyways as long as you don't pick! Good luck. smile.gif

Share this post


Link to post
Share on other sites

Oh and, one more thing.....

I know the regimen used lots of BP. What I did when I did use it for the first few days was use a VERY tiny little dab on blemishes.. and I mean very little.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×